MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG TILDA R 53 US; LEAD

BIOTRONIK SE & CO. KG TILDA R 53 US; LEAD
Model Number 382889
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, the patient had a history of minor atrial oversensing that was previously managed by decreasing the programmed atrial sensitivity.However, the stored episodes seen during the (b)(6) 2021 interrogation are reportedly worse than anything seen in the past.Provocative testing was performed and noise on the atrial egm was reproduced along with ventricular oversensing with the patient lying on her back while turning her head from side to side.The egm noise was not able to be reproduced via isometrics, valsalva, deep respiration or coughing.The post-v and post-r refractory periods were set out to 155ms and the v sensitivity value was decreased to 0.8mv.Following these adjustments, further ventricular oversensing was unable to be reproduced and the impact on inappropriate mode switch will be evaluated over time.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the available trend data showed a stable pacing impedance between 450ohms and 600ohms.No iegm episodes were available for analysis.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
TILDA R 53 US
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11691219
Report Number1028232-2021-01878
Device Sequence Number14233522
Product Code NVN
UDI-Device Identifier04035479143305
UDI-Public04035479143305
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number382889
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1